# SDR COEA2016010221801

- Difficulty date: January 2, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT OTBD SEAT TRACK HAS LEVEL 2 CORROSION, FRAME 22 - 23.  REPLACED SECTION OF EXISTING SEAT TRACK REPAIR IAW SRM 530000-300-832-A01.
